# SDR AALA202211035143

- Difficulty date: October 13, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,102 hours, 25,239 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Rt Wing-Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING TO BODY PANEL CRACKED 195CR. REPAIRED WING TO BODY PANEL 195CR AND COMPLETELY INSTALLED PER AMM 53-51-21 AND SRM 51-70-06.
